# SDR AALA202308318355

- Difficulty date: August 28, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A320*
- Aircraft serial: 6569
- Aircraft time: 27,258 hours, 10,936 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS ARMING LEVER FOR DOOR 2R IS LOOSE. RESECURED LOOSE SCREW ON 2R DOOR ARMING LEVER PER AMM 52-22-21.
